Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Is this a benzo side efffect? Cynthia_Greene

Posted by Phillipa on April 8, 2007, at 14:57:56

In reply to Is this a benzo side efffect?, posted by Cynthia_Greene on April 8, 2007, at 14:47:53

Cynthia depends on the person. Personally a lot love klonopin. Me it made suicidal and I didn't want to be as I had no reason. I had just started it for for coverage through the day with some xanax. I said to my husband you know I feel suicidal but I'm not. So call to pdoc who said ditch the klonopin and back on the xanax that is short acting and has some antidepressant actions. The feeling immediately went away.

Now you have me curious if anxiety isn't a problem why does your doc have you on one and what is the dose. And Babblemail any time . I think I'm the longest user of benzos on the board. Love Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:748120
URL: http://www.dr-bob.org/babble/20070407/msgs/748127.html